MathSciNet Relay Station
MathSciNet bibliographic data
MR2503856 (2010f:93109) 93D21 (93D15)
Lei, Hao; Lin, Wei Robust control of uncertain systems with polynomial nonlinearity by output feedback. Internat. J. Robust Nonlinear Control 19 (2009), no. 6, 692–723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement